A 23-year-old male asked:
My dr put me topamax (topiramate) for migraine. i'm allergic to penicillin and sulfa.drugs. and nsaids drugs cause i have gi problems. thanks.
1 doctor answer • 1 doctor weighed in
Allergy and Immunology 40 years experience
So what's your: question? Topamax (topiramate) isn't related to the other medications you mentioned. Besides, do you really have allergies to those medicines, or just side effects and intolerance, check with the prescribing physician if you have questions, best wishes
1.2k viewsAnswered >2 years ago
Last updated Jun 13, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.